# SDR SWAA093276

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 10,351 hours, 6,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS TRACK END CAP BROKEN.  R&R ENDCAP PER MM.
